# SDR VNAA2016050900016

- Difficulty date: May 16, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 29,803 hours, 29,793 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AFT MOUNT PLATE ON RT FLOOR SILL CORRODED BETWEEN FS 310-FS 319.  REPLACED GALLEY AFT MOUNT PLATE, PN 601R38669-49 IAW SRM 51-40-11, 51-42-06.
